# SDR COMA9810231

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12027929001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION TASK 151-01Z REVEALED LEFT NR 5 BUTTSTRAP TO BE CORRODED.  REMOVED BUTTSTRAP AND INSTALLED SERVICEABLE BUTTSTRAP USING EMB 120 STANDARD PRACTICES.
